Dr Giuseppe Negro BSc MSc PhD

Dr Giuseppe Negro

School of Mathematics
Research Fellow in Harmonic Analysis

Contact details

Address
School of Mathematics
Watson Building
University of Birmingham
Edgbaston
Birmingham
B15 2TT
UK

Giuseppe Negro is a Research Fellow in Harmonic Analysis within the School of Mathematics. 

For more information, please check Giuseppe’s personal mathematical website.

Qualifications

  • PhD in Mathematics, joint programme of University Paris 13 (France) and University “Autónoma” of Madrid (Spain), 2019
  • MSc in Mathematics, University “Autónoma” of Madrid (Spain), 2013
  • “Laurea Magistrale” (MSc) in Mathematics, University of Bari (Italy), 2012
  • “Laurea” (BSc) in Mathematics, University of Bari (Italy), 2011

Biography

Giuseppe completed his PhD in April 2019, his directors being Thomas Duyckaerts and Keith Rogers. After that, he held a one-year postdoctoral position in the institute BCAM, Bilbao (Spain), under the direction of Luis Vega.

Research

Research Themes

  • Optimal constant problem for inequalities in Fourier analysis.
  • Nonlinear wave equations.

Publications

  • Carneiro, E., Negro, G. and Oliveira e Silva, D., "Stability of sharp Fourier restriction to spheres". arXiv:2108.03412.
  • Negro, G. and Oliveira e Silva, D., "Intermittent symmetry breaking and stability of the sharp Agmon--Hörmander estimate on the sphere". arXiv:2107.14273.
  • Negro, G. and Gonçalves, F., “Local maximizers of the adjoint Fourier restriction estimate for cone, paraboloid and sphere”, to appear in Analysis and PDE.
  • Negro, G., "A sharp Lorentz-invariant Strichartz norm expansion for the cubic wave equation in R^{1+3}", The Quarterly Journal of Mathematics, Volume 71, Issue 2, June 2020, Pages 451–483.
  • Negro, G. "A sharpened Strichartz inequality for the wave equation", to appear in Annales Scientifiques de l'École Normale Supérieure.

View all publications in research portal